R in aVR

dominant R wave in lead aVR can be caused by lead misplacement, sodium channel blocker toxicity, dextrocardia or ventricular rhythms such as VT.

Featured Example

References

Related

ECG Library (17)

Sort by:
TitleDate
ASCDESC
Show:
31230
Columns:
In the ECGquest archives, this ECG has been tagged with: - 12-Lead R in aVR Wide QRS Sodium channel blocker toxicity ECG of the Week CC-BY-NC-SA
ECG of the Week – 18th February 2019 – Interpretation

This ECG is from a man in his 60s who presented following a dothiepin overdose.

This ECG shows wide QRS with R in aVR and RBBB morphology, caused by sodium channel toxicity.

In the ECGquest archives, this ECG has been tagged with: - Chest pain Dyspnoea 12-Lead Excessive discordant ST depression. Excessive discordant ST elevation Left Axis Deviation R in aVR Regular Tachycardia Wide QRS Ventricular tachycardia Acute Lateral MI Acute Posterior MI Dr Smith's ECG Blog CC BY-NC
Posterolateral OMI resulting in VT, then R-on-T phenomenon and VF – repeat after sudden worsening of shortness of breath.

This ECG is from a man in his 50s who presented with 1 hour of chest pain and shortness of breath. This was his second ECG after he suddenly became more short of breath.

In the ECGquest archives, this ECG has been tagged with: - Seizure 12-Lead R in aVR Wide QRS Sinus tachycardia Dr Smith's ECG Blog CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI?

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures. This was the first ECG.

In the ECGquest archives, this ECG has been tagged with: - Seizure 12-Lead R in aVR Wide QRS Normal Sinus Rhythm Sodium channel blocker toxicity Dr Smith's ECG Blog CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI? 8 hours later.

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures. This was the repeat ECG 8 hours after presentation, just before she arrested.

In the ECGquest archives, this ECG has been tagged with: - Cardiac arrest 12-Lead R in aVR Tachycardia Wide QRS Sodium channel blocker toxicity Dr Smith's ECG Blog CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI? Post arrest ECG

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures. This was the repeat ECG 8 hours after presentation, just after she had a PEA arrest that resolved with epinephrine and bicarbonate.

In the ECGquest archives, this ECG has been tagged with: - Cardiac arrest 12-Lead Anterior ST elevation Long QT R in aVR Dr Smith's ECG Blog CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI? Repeat ECG the next day

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures, and then a PEA arrest was terminated with epinephrine and bicarbonate. This was the repeat ECG the next day.

In the ECGquest archives, this ECG has been tagged with: - 12-Lead Anterior ST elevation Long QT R in aVR T-U waves Tall U waves Toxicology / Overdose Dr Smith's ECG Blog CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI? Repeat ECG on day 3

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures, and then a PEA arrest was terminated with epinephrine and bicarbonate. This was the repeat ECG on day 3.